Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 42, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 1, 2018, 4:01 PM MDT for Dunn County, McKenzie County, North Dakota. It was in force for 59 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2018, 4:01 PM MDT (22:01 UTC)
- Expired
- Jun 1, 2018, 5:00 PM MDT
- In force
- 59 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dunn County, ND, McKenzie County, ND
The radar
The Minot AFB radar (KMBX), 177 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 4:26 PM MDT | TORNADO | 1 Ese Oakdale, ND | BRIEF TOUCHDOWN IN A FIELD. NO DAMAGE. |
| Jun 1, 4:35 PM MDT | TORNADO | 6 Ene Oakdale, ND | MOBILE HOME COMPLETELY DESTROYED. NO ONE WAS HOME AT THE TIME. NO INJURIES. NO DEATHS. THIS WAS LIKELY AN EF2 TORNADO, BASED ON THE DAMAGE EVIDENT IN THE PICTURES. |
| Jun 1, 4:37 PM MDT | TORNADO | 6 Ene Oakdale, ND | STOCK TRAILER WAS FLIPPED. A TRUCK WAS PUSHED 200 YARDS AND THROUGH A FENCE. AN OLD OUTBUILDING WAS COMPLETELY DESTROYED. ALL ON THE FARM REACHED SAFETY AND THERE WERE NO INJURIES. NO DEATHS. THIS FARM WAS ABOUT ONE MILE NORTH OF WHERE THE MOBILE HOME WAS DEST |
| Jun 1, 4:41 PM MDT | HAIL 1.5 | 8 Ne Oakdale, ND | 3-5 MILES NORTH OF MILE MARKER 183 ON HIGHWAY 22. |
| Jun 1, 4:41 PM MDT | TORNADO | 8 Ne Oakdale, ND | 3-5 MILES NORTH OF MILE MARKER 183 ON HIGHWAY 22. |
| Jun 1, 4:55 PM MDT | TORNADO | 3 N Mandaree, ND | PUBLIC VIDEO. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:30 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.0 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1549 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 438 m²/s²
- 0-3 km storm-relative helicity
- 623 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
672
WUUS53 KBIS 012201
SVRBIS
NDC025-053-012300-
/O.NEW.KBIS.SV.W.0042.180601T2201Z-180601T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
501 PM CDT FRI JUN 1 2018
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Northwestern Dunn County in southwestern North Dakota...
Central McKenzie County in northwestern North Dakota...
* Until 600 PM CDT/500 PM MDT/.
* At 500 PM CDT/400 PM MDT/, severe thunderstorms were located along
a line extending from 4 miles northeast of Arnegard to 9 miles
southeast of Grassy Butte, moving north at 70 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Watford City, Killdeer, Arnegard, Mandaree, Little Missouri State
Park, Theodore Roosevelt National Park North Unit, Keene, Tobacco
Garden Bay Recreation Area, Oakdale, Charlson and Johnsons Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 1100 PM CDT/1000 PM MDT/ for
southwestern and northwestern North Dakota.
LAT...LON 4804 10343 4803 10339 4804 10329 4806 10327
4807 10323 4810 10325 4813 10321 4815 10311
4814 10309 4813 10309 4814 10295 4812 10290
4813 10287 4756 10248 4718 10303 4733 10303
4733 10315 4777 10352
TIME...MOT...LOC 2200Z 189DEG 62KT 4787 10339 4733 10306
HAIL...1.00IN
WIND...60MPH
$$
VINING1 follow-up statement
899
WWUS53 KBIS 012243
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
543 PM CDT FRI JUN 1 2018
NDC025-053-012300-
/O.CON.KBIS.SV.W.0042.000000T0000Z-180601T2300Z/
Dunn ND-McKenzie ND-
543 PM CDT FRI JUN 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM
CDT/500 PM MDT/ FOR NORTHWESTERN DUNN AND NORTHEASTERN MCKENZIE
COUNTIES...
At 542 PM CDT/442 PM MDT/, severe thunderstorms were located along a
line extending from near Wildrose to 15 miles west of 4 Bears Lodge,
moving north at 70 mph. Ping pong ball size hail was reported at
Little Missouri State Park.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Mandaree, Little Missouri State Park, Keene, Tobacco Garden Bay
Recreation Area, Charlson and Johnsons Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 1100 PM CDT/1000 PM MDT/ for
southwestern and northwestern North Dakota.
LAT...LON 4804 10343 4803 10339 4804 10329 4806 10327
4807 10323 4810 10325 4813 10321 4815 10311
4814 10309 4813 10309 4814 10295 4812 10290
4813 10287 4756 10248 4742 10269
TIME...MOT...LOC 2242Z 189DEG 62KT 4858 10322 4804 10289
HAIL...1.50IN
WIND...60MPH
$$
VININGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 12:32 PM MDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jun 1, 12:32 PM MDT, 3 hours 29 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 132 PM CDT Fri Jun 1 2018 .SHORT TERM...(This evening through Saturday) Issued at 124 PM CDT Fri Jun 1 2018 The main forecast issue in the short term period will be thunderstorms today and this evening, then winds tonight into Saturday. Surface low pressure was located over far northwest SD early this afternoon with a strong southeast flow over much of western and central ND. Some areas are near advisory criteria for winds but would rather not clog up the airways with wind advisory with potential for significant severe outbreak unless we see widespread advisory criteria winds. We continue to destabilize over western ND this afternoon. SPC has issued a severe thunderstorm watch for the eastern high plains east into southwest ND and western SD. Severe convection already continues over eastern MT and northeast WY and is expected to move into southwest ND later this afternoon. Additionally we still expect thunderstorm development to the east of this area, over western and central ND around mid afternoon. Would not be surprised with a Tornado Watch or certainly a SVR with possible tornadoes mentioned. Very strong instability and deep layer shear are expected to continue to develop over western and central ND this afternoon. A limiting factor for a tornado watch would be a limited area and time where shear and discrete cell development will coincide before convection takes on a more QLCS like structure. However, with such a strong wave, we do expect convection will move through the area this afternoon and this evening. CAMS are in good agreement in moving a single or multiple line segments through the forecast area during this timeframe. The 12 UTC HREF again supports our strongest updrafts over the lake Sakakawea region. Really no significant messaging changes from the early morning forecast. A strong westerly flow continues tonight behind the convection, and continues through Saturday. Will probably need some wind highlights for Saturday but will not issue anything at this time. There could be some wrap around moisture, with scattered showers and an isolated thunderstorm across the north Saturday. .LONG TERM...(Saturday night through Friday) Issued at 124 PM CDT Fri Jun 1 2018 Upper level ridging builds over the area Saturday night through Monday. We then return to a quasi-zonal flow Monday night through Friday with periodic chances of showers and thunderstorms. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 124 PM CDT Fri Jun 1 2018 Intense storms are expected to develop in western ND this afternoon in the 19 to 21 UTC time frame. Those storms are expected to move eastward ahead of a cold front and will likely merge into a line as they reach the KMOT to KBIS areas by late afternoon or early evening, and KJMS this evening. IFR to LIFR conditions, large hail, damaging winds and very heavy rainfall may accompany any severe storms this afternoon and evening. A strong westerly flow will develop behind the convection and continue through Saturday. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TWH LONG TERM...TWH AVIATION...TWH
Hazardous weather outlook, Jun 1, 12:32 PM MDT, 3 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 132 PM CDT Fri Jun 1 2018 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-021845- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 132 PM CDT Fri Jun 1 2018 /1232 PM MDT Fri Jun 1 2018/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight A significant severe weather event is expected this afternoon and evening. Scattered severe storms will likely first develop across western North Dakota between 2 pm and 4 pm CDT and are forecast to merge into a solid line of storms by the time they reach Highway 83 in the late afternoon or early evening. The line of storms will then move eastward across the remainder of central North Dakota and the James River valley this evening. The storms could produce very large hail, possibly up to the size of tennis balls, damaging wind gusts up to 70 mph, and very heavy rainfall. A few tornadoes are also possible this afternoon, with the greatest tornado risk in areas along and west of Highway 83. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Strong northwest winds gusting up to 45 mph are likely across western and central North Dakota on Saturday. .SPOTTER INFORMATION STATEMENT... Weather spotters will be needed this afternoon and evening. A cold front will interact with an unstable atmosphere containing enough wind shear for supercell thunderstorms this afternoon along and west of Highway 83. Storms will likely merge into a squall line that will move east across central North Dakota and the James River valley this evening.
In the hours before
Local storm report, Jun 1, 10:30 AM MDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1130 AM CDT FRI JUN 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND GST LEFOR 46.68N 102.56W
05/31/2018 E60 MPH STARK ND LAW ENFORCEMENT
&&Special weather statement, Jun 1, 12:29 PM MDT, 3 hours 32 minutes before
Special Weather Statement National Weather Service Bismarck ND 129 PM CDT FRI JUN 1 2018 NDZ001-002-009-010-011915- Mountrail-Divide-Williams-Burke- 129 PM CDT FRI JUN 1 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BURKE... NORTHEASTERN WILLIAMS...NORTHWESTERN MOUNTRAIL AND SOUTHEASTERN DIVIDE COUNTIES UNTIL 215 PM CDT... At 128 PM CDT, a strong thunderstorm was located 7 miles southwest of Tioga, or 28 miles west of Stanley, moving north at 50 mph. Winds gusts to 45 mph and penny to nickel size hail are possible with this storm. Locations impacted include... Tioga, Battleview, White Earth, Hamlet and Mcgregor. Very heavy rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4819 10284 4823 10315 4881 10309 4877 10258 TIME...MOT...LOC 1828Z 190DEG 43KT 4830 10300 HEINERT
Special weather statement, Jun 1, 1:15 PM MDT, 2 hours 46 minutes before
Special Weather Statement National Weather Service Bismarck ND 215 PM CDT FRI JUN 1 2018 NDZ009-010-017-018-032-012000- McKenzie ND-Mountrail ND-Williams ND-Billings ND-Dunn ND- 215 PM CDT FRI JUN 1 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN DUNN...NORTHEASTERN BILLINGS...EASTERN MCKENZIE...SOUTHEASTERN WILLIAMS AND SOUTHWESTERN MOUNTRAIL COUNTIES UNTIL 300 PM CDT/200 PM MDT/... At 213 PM CDT/113 PM MDT/, Doppler radar was tracking a line of strong thunderstorms, extending from near Tioga to Watford City and near the north unit of Theodore Roosevelt National Park and the Little Missouri State Park. These storms were moving north at 50 mph. Half inch hail and wind gusts to 50 mph will be possible with these storms. Locations impacted include... Watford City, Killdeer, New Town, Ray, Dunn Center, Ross, Mandaree, Belden, Little Missouri State Park, Grassy Butte, 4 Bears Lodge, Theodore Roosevelt National Park North Unit, Wheelock, Keene, Lewis And Clark State Park, White Earth Bay Recreation Area, Oakdale, Charlson, White Tail Bay Recreation Area and Skunk Creek Bay Recreation Area. If you are on or near Lake Sakakawea, get out of the water and move indoors or inside a vehicle. Remember, If you can hear thunder, you are close enough to be struck by lightning. Do not be caught on the water in a thunderstorm. Campers should move to a sturdy shelter until this storm passes. && A Severe Thunderstorm Watch remains in effect until 800 PM CDT/700 PM MDT/ for southwestern North Dakota. LAT...LON 4730 10249 4731 10351 4840 10324 4829 10232 TIME...MOT...LOC 1913Z 188DEG 44KT 4775 10308 VINING
Special weather statement, Jun 1, 1:35 PM MDT, 2 hours 26 minutes before
Special Weather Statement National Weather Service Bismarck ND 235 PM CDT FRI JUN 1 2018 NDZ002-012000- Burke- 235 PM CDT FRI JUN 1 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BURKE COUNTY UNTIL 300 PM CDT... At 234 PM CDT, a strong thunderstorm was located near Lignite, or 12 miles west of Bowbells, moving northeast at 25 mph. Winds gusts to 40 mph and pea to penny size hail are possible with this storm. Locations impacted include... Lignite, Portal, Flaxton and Northgate. Very heavy rainfall is occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4900 10211 4863 10253 4869 10281 4900 10268 TIME...MOT...LOC 1934Z 217DEG 23KT 4882 10252 HEINERT
Special weather statement, Jun 1, 2:09 PM MDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Bismarck ND
309 PM CDT FRI JUN 1 2018
NDZ002-009-010-017-012030-
McKenzie-Mountrail-Williams-Burke-
309 PM CDT FRI JUN 1 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BURKE...NORTHEASTERN
MCKENZIE...NORTHEASTERN WILLIAMS AND NORTHWESTERN MOUNTRAIL COUNTIES
UNTIL 330 PM CDT...
At 305 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Portal south to New Town. Movement
was north at 45 mph.
Very heavy rainfall is occurring with these storms, and may cause
localized flooding, especially in low lying areas. Do not drive your
vehicle through flooded roadways.
In addition to the heavy rain, wind gusts to 50 mph and half inch
hail are possible with the stronger storms.
Locations impacted include...
Stanley, New Town, Tioga, Powers Lake, Lignite, Columbus, Portal,
Ross, Battleview, Flaxton, Lostwood, White Earth, White Earth Bay
Recreation Area, Larson, Charlson, Northgate, Coteau and Mcgregor.
LAT...LON 4900 10225 4858 10231 4797 10245 4805 10301
4863 10296 4863 10289 4864 10288 4872 10289
4872 10294 4886 10294 4900 10283
TIME...MOT...LOC 2005Z 197DEG 42KT 4908 10246 4818 10274
HEINERTLocal storm report, Jun 1, 3:37 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
437 PM CDT FRI JUN 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM FUNNEL CLOUD 6 WSW GRASSY BUTTE 47.36N 103.37W
06/01/2018 MCKENZIE ND STORM CHASER
A STORM CHASER REPORTED A WELL DEFINED
FUNNEL CLOUD APPROXIMATELY 6 WSW OF THE TOWN
OF GRASSY BUTTE.
&&The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:00 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 60 min |
| May 31, 6:42 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 63 min |
| May 31, 6:47 PM MDT | Special Weather Statement | BIS | Morton, Oliver | 43 min |
| May 31, 7:03 PM MDT | Areal Flood Advisory | BIS | Hettinger | 2 hr |
| May 31, 7:12 PM MDT | Special Weather Statement | BIS | Hettinger | 48 min |
| May 31, 7:32 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger | 58 min |
| May 31, 7:48 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 27 min |
| May 31, 7:55 PM MDT | Special Weather Statement | BIS | Stark | 50 min |
| May 31, 8:26 PM MDT | Special Weather Statement | BIS | Burleigh | 49 min |
| May 31, 8:40 PM MDT | Special Weather Statement | BIS | Grant, Morton, Sioux | 50 min |
| May 31, 8:58 PM MDT | Special Weather Statement | BIS | Grant | 47 min |
| May 31, 9:23 PM MDT | Special Weather Statement | BIS | Sioux | 52 min |
| May 31, 9:46 PM MDT | Special Weather Statement | BIS | Morton | 44 min |
| May 31, 10:33 PM MDT | Special Weather Statement | BIS | Emmons, Sioux | 42 min |
| May 31, 11:22 PM MDT | Special Weather Statement | BIS | Emmons | 38 min |
| May 31, 11:59 PM MDT | Special Weather Statement | BIS | Dunn, Stark | 46 min |
| Jun 1, 1:03 AM MDT | Special Weather Statement | BIS | Adams, Dunn, Grant, Hettinger, Mercer, Morton and 3 more | 42 min |
| Jun 1, 1:05 AM MDT | Special Weather Statement | BIS | Emmons | 40 min |
| Jun 1, 1:39 AM MDT | Special Weather Statement | BIS | Sheridan | 51 min |
| Jun 1, 1:43 AM MDT | Special Weather Statement | BIS | Emmons | 47 min |
| Jun 1, 1:46 AM MDT | Special Weather Statement | BIS | Burleigh | 44 min |
| Jun 1, 1:57 AM MDT | Special Weather Statement | BIS | Sioux | 48 min |
| Jun 1, 2:28 AM MDT | Special Weather Statement | BIS | Logan | 47 min |
| Jun 1, 5:32 AM MDT | Special Weather Statement | BIS | Mercer | 43 min |
| Jun 1, 5:56 AM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 64 min |
| Jun 1, 12:29 PM MDT | Special Weather Statement | BIS | Burke | 46 min |
| Jun 1, 1:15 PM MDT | Special Weather Statement | BIS | Dunn, Mountrail | 45 min |
| Jun 1, 1:35 PM MDT | Special Weather Statement | BIS | Burke | 25 min |
| Jun 1, 2:09 PM MDT | Special Weather Statement | BIS | Burke | 21 min |
| Jun 1, 2:39 PM MDT | Areal Flood Advisory | BIS | Burke | 6 hr |
| Jun 1, 2:52 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 25 min |
| Jun 1, 3:07 PM MDT | Severe Thunderstorm Warning | BIS | Billings, McKenzie | 53 min |
| Jun 1, 3:30 PM MDT | Tornado Warning | BIS | McKenzie | 30 min |
| Jun 1, 4:22 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 38 min |
| Jun 1, 4:25 PM MDT | Severe Thunderstorm Warning | BIS | Williams | 35 min |
| Jun 1, 4:29 PM MDT | Severe Thunderstorm Warning | BIS | Williams | 61 min |
| Jun 1, 4:33 PM MDT | Tornado Warning | BIS | Dunn, McKenzie | 27 min |
| Jun 1, 4:48 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 57 min |
| Jun 1, 4:52 PM MDT | Tornado Warning | BIS | McKenzie, Mountrail | 23 min |
| Jun 1, 4:54 PM MDT | Tornado Warning | BIS | Mercer, Morton, Oliver | 36 min |
| Jun 1, 4:56 PM MDT | Tornado Warning | BIS | Dunn, McLean, Mountrail | 34 min |
| Jun 1, 4:57 PM MDT | Tornado Warning | BIS | Grant, Morton | 33 min |
| Jun 1, 5:02 PM MDT | Tornado Warning | BIS | Dunn, McLean, Mercer | 28 min |
| Jun 1, 5:07 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 38 min |
| Jun 1, 5:14 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 61 min |
| Jun 1, 5:14 PM MDT | Tornado Warning | BIS | McKenzie, Mountrail | 31 min |
| Jun 1, 5:27 PM MDT | Tornado Warning | BIS | McHenry, McLean, Ward | 13 min |
| Jun 1, 5:30 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Mountrail, Ward | 60 min |
| Jun 1, 5:30 PM MDT | Tornado Warning | BIS | Mercer | 30 min |
| Jun 1, 5:42 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Ward | 63 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.